# SDR SWAA2019081936013

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 68,441 hours, 40,130 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 256A22841
- Condition: Faulted
- Location: Rt Wing Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKEOFF,  LEADING EDGE FLAPS TRANSIT LIGHT STAYED ILLUMINATED AFTER FLAP RETRACTION WITH LEADING EDGE SLAT 5 TRANSIT ILLUMINATED ON THE OVERHEAD PANEL. NO ROLL ASYMMETRY NOTED.  R&R S1003 SENSOR PER AMM.
